# SDR UIEA2020061001272

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,456 hours, 17,835 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734219
- Part serial: 24402
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE SURGING EXCESSIVELY.  REMOVED AND REPLACED APU ECU, IAW AMM / 49-61-05, OPS CHECKED GOOD.
